The BRICS Road Rally Program on the high-speed roads of the Avtodor State Company, along the Yekaterinburg-Moscow route.

Participants of	the business stage of the Rally:
Until 2:00	Arrival of foreign delegates in Kazan
p.m.	Volunteers and event organizers meet at the airport
14:00 - 15:00	Hotel check-in
	NEO Kazan Palace 4
	Near Kazan Cathedral
17.00	https://neokazanpalace.com/en/neo-kazan-palace-by-tasigo/
15:00	Participants of the business part board the tour bus
	2 buses of 50 people
1 0 1 0	2 English speaking guides
15:00 - 16:30	Participants head to the center of Kazan to see the main sights:
	1. Farmers' Palace
	2. Suyumbike Tower
	3. Kazan Kremlin
16:30 - 17:00	Presentation of trade and industrial potential of the Republic of
	Tatarstan
	<u>Venue</u> : venue for up to 150 people, in close proximity to major attractions
	Kazan Kremlin, Lecture Hall 1
	(capacity up to 100 people, area 116,61 sq.m. (9,3*12,5). Equipment:
	screen, sound, microphones)
	Presentation by: Representative of the Republic of Tatarstan
	(waiting for proposals from the region)
17:00 - 19:00	Gala Dinner on the occasion of the BRICS Motor Rally on the roads of
	the State Company
	With the participation of the Chairman of the Management Board of GK
	Avtodor, the leadership of the Republic of Tatarstan, guests of honor,
	partners and all participants of the event
	Format: buffet
	Address: Kazan Kremlin, Lecture Hall 1
	(capacity up to 100 people, area 116,61 (9,3*12,5). Equipment: screen,
	sound, microphones)

19:00 - 20:00	Transfer to hotels			
August 12, Tuesday.				
Da	y 1 of the main rally / Day 3 of Youth Part of the Road Rally			
08:00 - 09:00	Breakfast at the hotel			
09:00 - 10:00	Transfer to the venue of the opening ceremony			
10:00 - 11:00	Official Opening Ceremony of the BRICS Motor Rally			
	Venue: Kazan Kremlin, May 1 Square			
11:00 - 13:00	The official convoy leaves on M-12 "Vostok" in the direction	of the city		
	of Arzamas			
	Distance \approx 200 km, travel time \approx 2 hours			
12:30 - 14:00	Lunch at the Multifunctional Road Service Area			
	Address: Lukoil Multifunctional Road Service Area at km 66	65 of M-12		
	"Vostok" AD	95 OJ 111 12		
14:00 - 16:00	Route departure			
	Distance≈ 320 km, travel time 4.5 hours			
15:30 - 16:30	Stop at the Multifunctional Road Service Area			
1620 1000	Find an Multifunctional Road Service Area along the route			
16:30 - 19:00	Departure to Nizhny Novgorod			
19:00	Arrival in Nizhny Novgorod			
	Location: Waterfront parking lot			
19:00 – 20:00	Checking into the hotel			
	Oka Hotel 4			
	South part of the City https://hoteloka.ru			
20:30-22:00	Evening excursion on an eco-carriage with participation of the	he		
20.30 22.00	Governor of Nizhny Novgorod Region			
	(by agreement)			
	Includes a presentation of the trade and industrial potential of the	he region		
22:00 - 22:30	Transfer to the hotel			
	August 13, Wednesday. Day	Day 4		
	2 of the main rally			
08:00 - 09:00	Breakfast at the place of accommodation			

9:00-9:20	Transfer to the Strelka observation deck
09:20 - 09:40	Visit to the Strelka observation deck

09:20 - 09:40	visit to the Streika observation deck			
09:40 - 10:40	Visit to the Nizhny Novgorod soccer stadium			
10:40 - 11:00	Transfer to the Nizhny Novgorod Kremlin			
11:00 - 12:30	Meeting with the business community of Nizhny Novgorod Region in			
	the Nizhny Novgorod Kremlin			
	In the format of a buffet - business lunch			
	Place: Arsenal			
13:00 - 15:30	Departure by route Nizhny Novgorod - Suzdal Distance			
	pprox 180 km, travel time $pprox 2.5$ hours			
15:30 - 16:30	Stop at Gazpromneft Multifunctional Road Service Area at l	km 314 of AD		
	M-12 "Vostok"			
16:30 - 19:00	Continuation to Suzdal			
	Distance \approx 170 km, travel time \approx 2.5 hours			
19:00-20:00	Check-in at Pushkarskaya Sloboda Hotel			
	Place: Suzdal, Lenina St., 45			
10:00 - 22:00	Evening reception on behalf of the Governor of the Vlac	_		
	(by agreement) and presentation of the trade and indust	rial potential		
	of the region			
	Dlago, Duchkanskava Clohoda Hotel Domanovsky Hall			
	Place: Pushkarskaya Sloboda Hotel, Romanovsky Hall			
	https://pushkarka.ru/en/			
	August 14, Thursday.	Day 5		
	Day 3 of the main rally	Duy C		
08:00 - 09:00	Breakfast at Pushkarskaya Sloboda Hotel			
00.00 07.00	Breakrast at Lashkarskaya Stoboda Hotel			
09:00 - 11:00	Cultural program			
	With the assistance of the Vladimir-Suzdal Reserve Museum	Excursion		
	with a visit to the following sites in Suzdal:			
	Kremlin Museum Complex			
	Museum of Wooden Architecture <i>Museum Faci</i>	litation:		
	• 5 English-speaking guides (100 people, 20 per g			
	 Audio guides/sound reinforcement system Facilitating the 			
	region:	G		
	• 2 buses with a capacity of up to 50 people			
	• 10 volunteers to coordinate participants			

	• Parking lot next to the Museum of Wooden Architecture for 5	0	
	cars		
11:30 - 12:30	Lunch in Suzdal		
12:30 - 14:00	Departure by route Suzdal - Moscow Distance		
	\approx 60 km, travel time \approx 1.5 hours		
14:00 - 15:30	Lunch Lukoil Multifunctional Road Service Area at km 173 of AD M-12		
	"Vostok"		
15:30 - 17:00	Departure to Moscow		
	Distance ≈ 180 , travel time ≈ 2 hours		
17:00 - 17:30	The column of the rally arrives at VDNKh		
18:00 - 22:00	Solemn finish of the Autorun at VDNKh		
	- Closing ceremony ≈ 1 hour.		
	- visit to the Lukoil pavilion, tour of VDNKh $\approx 1 h$.		
	- gala dinner≈ 2 h		
22:00 - 23:00	Hotel check-in		
	Cosmos Hotel 4 Botanicheskiy Sad Metro Station		
	https://moscowvdnh.cosmosgroup.ru/en/rooms		
	August 15, Friday. Day 6		
	4 of the main rally		
10:00 - 13:00	Business events, visits to infrastructure facilities in Moscow and the Mosco	W	
	region		
15:00 - 16:00	Moscow sightseeing tour, visit to the Kremlin		
After 5:00	Rally participants return home		
p.m.			



Travel distances:

Kazan - Arzamas: 430 km

Arzamas - Nizhny-Novgorod: 120 km

Nizhny Novgorod - Suzdal: 258 km

Suzdal - Moscow: 250 km